Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 330, Number 2
HTML articles powered by AMS MathViewer

Band sums of links which yield composite links. The cabling conjecture for strongly invertible knots
Mario Eudave Muñoz PDF
Trans. Amer. Math. Soc. 330 (1992), 463-501
Finite codimensional subalgebras of Stein algebras and semiglobally Stein algebras
Hà Huy Khoái and Nguyen Văn Khuê PDF
Trans. Amer. Math. Soc. 330 (1992), 503-508
A sharp inequality for martingale transforms and the unconditional basis constant of a monotone basis in $L^ p(0,1)$
K. P. Choi PDF
Trans. Amer. Math. Soc. 330 (1992), 509-529
Invariant subspaces with finite codimension in Bergman spaces
Alexandru Aleman PDF
Trans. Amer. Math. Soc. 330 (1992), 531-544
Intersection theory of moduli space of stable $n$-pointed curves of genus zero
Sean Keel PDF
Trans. Amer. Math. Soc. 330 (1992), 545-574
Lattice-ordered groups whose lattices determine their additions
Paul F. Conrad and Michael R. Darnel PDF
Trans. Amer. Math. Soc. 330 (1992), 575-598
Justification of multidimensional single phase semilinear geometric optics
Jean-Luc Joly and Jeffrey Rauch PDF
Trans. Amer. Math. Soc. 330 (1992), 599-623
Superharmonic functions on foliations
S. R. Adams PDF
Trans. Amer. Math. Soc. 330 (1992), 625-635
Generalized Szegő theorems and asymptotics of cumulants by graphical methods
Florin Avram PDF
Trans. Amer. Math. Soc. 330 (1992), 637-649
Central limit theorems for sums of Wick products of stationary sequences
Florin Avram and Robert Fox PDF
Trans. Amer. Math. Soc. 330 (1992), 651-663
Symmetry of knots and cyclic surgery
Shi Cheng Wang and Qing Zhou PDF
Trans. Amer. Math. Soc. 330 (1992), 665-676
Stable and uniformly stable unit balls in Banach spaces
Antonio Suárez Granero PDF
Trans. Amer. Math. Soc. 330 (1992), 677-695
Analytic operator valued function space integrals as an ${\scr L}(L_ p,L_ {p’})$ theory
Kun Soo Chang and Kun Sik Ryu PDF
Trans. Amer. Math. Soc. 330 (1992), 697-709
Isomorphism invariants for abelian groups
D. M. Arnold and C. I. Vinsonhaler PDF
Trans. Amer. Math. Soc. 330 (1992), 711-724
A general condition for lifting theorems
E. Arthur Robinson PDF
Trans. Amer. Math. Soc. 330 (1992), 725-755
The complete integral closure of $R[X]$
Thomas G. Lucas PDF
Trans. Amer. Math. Soc. 330 (1992), 757-768
Trace functions in the ring of fractions of polycyclic group rings
A. I. Lichtman PDF
Trans. Amer. Math. Soc. 330 (1992), 769-781
Harnack estimates and extinction profile for weak solutions of certain singular parabolic equations
E. DiBenedetto and Y. C. Kwong PDF
Trans. Amer. Math. Soc. 330 (1992), 783-811
A phenomenon of reciprocity in the universal Steenrod algebra
Luciano Lomonaco PDF
Trans. Amer. Math. Soc. 330 (1992), 813-821
The “Defektsatz” for central simple algebras
Joachim Gräter PDF
Trans. Amer. Math. Soc. 330 (1992), 823-843
A deformation of tori with constant mean curvature in $\textbf {R}^ 3$ to those in other space forms
Masaaki Umehara and Kotaro Yamada PDF
Trans. Amer. Math. Soc. 330 (1992), 845-857
Functors on the category of finite sets
Randall Dougherty PDF
Trans. Amer. Math. Soc. 330 (1992), 859-886
Affine $3$-spheres with constant affine curvature
Martin A. Magid and Patrick J. Ryan PDF
Trans. Amer. Math. Soc. 330 (1992), 887-901
On compactly supported spline wavelets and a duality principle
Charles K. Chui and Jian-zhong Wang PDF
Trans. Amer. Math. Soc. 330 (1992), 903-915
The kernel-trace approach to right congruences on an inverse semigroup
Mario Petrich and Stuart Rankin PDF
Trans. Amer. Math. Soc. 330 (1992), 917-932